Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 102, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 30, 2015, 5:25 PM CDT for Travis County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 5:25 PM CDT (22:25 UTC)
- Expired
- May 30, 2015, 7:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:45 PM CDT | FLASH FLOOD | 3 W Sunset Valley, TX | LOW WATER CROSSING CLOSED AT OLD BEE CAVE ROAD AT WILLIAMSON CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.4 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WGUS54 KEWX 302225
FFWEWX
TXC453-310030-
/O.NEW.KEWX.FF.W.0102.150530T2225Z-150531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 524 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...WHICH INCLUDES A SMALL PART OF
SOUTHERN TRAVIS COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN NEAR LAKEWAY AND SUNSET VALLEY. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...LAKEWAY...BEE CAVE...WEST LAKE HILLS...THE HILLS...
ROLLINGWOOD...MANSFIELD DAM...BARTON CREEK...HUDSON BEND...SUNSET
VALLEY AND LOST CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. REMAIN ALERT FOR FLOODING EVEN IN
LOCATIONS NOT RECEIVING RAIN. CREEKS...STREAMS AND RIVERS CAN BECOME
RAGING KILLER CURRENTS IN A MATTER OF MINUTES...EVEN FROM DISTANT
RAINFALL.
&&
LAT...LON 3016 9779 3027 9797 3036 9800 3040 9790
3022 9775
$$
MO1 follow-up statement
010
WGUS74 KEWX 302345
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT SAT MAY 30 2015
TXC453-310030-
/O.CON.KEWX.FF.W.0102.000000T0000Z-150531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
645 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN TRAVIS COUNTY...
AT 643 PM CDT...DOPPLER RADAR INDICATED ONLY LIGHT RAINS OVER THE
WARNED AREA OF SOUTHWESTERN TRAVIS COUNTY. UP TO TWO INCHES OF RAIN
FELL OVER THE LAKEWAY AND SUNSET VALLEY AREAS...AND THE RUNOFF FROM
THESE RAINS ARE LIKELY STILL CAUSING FLOODING OF A FEW LOW WATER
CROSSINGS. THE THREAT FOR FLASH FLOODING SHOULD DECREASE BY 730 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...LAKEWAY...BEE CAVE...WEST LAKE HILLS...THE HILLS...
ROLLINGWOOD...MANSFIELD DAM...BARTON CREEK...HUDSON BEND...SUNSET
VALLEY AND LOST CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3016 9779 3027 9797 3036 9800 3040 9790
3022 9775
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 4:42 PM CDT, 43 minutes earlier.
Area forecast discussion, May 30, 4:42 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 442 PM CDT SAT MAY 30 2015 .UPDATE... HAVE DROPPED SEVERE THUNDERSTORM WATCH 244 FOR THE COUNTIES ALONG THE SOUTHERN RIO GRANDE PLAINS. THE REMNANTS OF THE EARLIER MCS HAVE WEAKENED AND PUSHED EAST OF THE WATCH AREA. OTHER AREAS ACROSS SOUTH CENTRAL TEXAS ARE VERY PULSE LIKE. HAVE GOTTEN SEVERAL REPORTS OF SUB-SEVERE HAIL OUT OF THESE STORMS AND LOTS OF HEAVY RAINFALL. HEAVY RAINFALL CONTINUES TO BE THE MAIN THREAT WITH STRONG GUSTY THUNDERSTORM WINDS AND SMALL HAIL ALSO POSSIBLE. WILL CONTINUE TO WATCH THESE STORMS AS THEY PUSH SOUTH AND COLLIDE WITH THE SEA BREEZE COMING UP FROM THE SOUTH LATER THIS EVENING. NO OTHER UPDATES TO THE ONGOING FORECAST AT THIS TIME. && .PREV DISCUSSION... /ISSUED 308 PM CDT SAT MAY 30 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... TRICKY FORECAST REMAINS FOR THE AFTERNOON AND OVERNIGHT PERIOD ACROSS SOUTH CENTRAL TEXAS. THE LEFT OVER OUTFLOW BOUNDARY FROM KERRVILLE TO SAN MARCOS TO BASTROP HAS BEGUN TO LIGHT UP WITH STORMS WITHIN THE LAST HOUR OR SO. THE MCS THAT BEGUN THIS MORNING TO OUR NORTHWEST ACROSS FORT STOCKTON HAS DEVELOPED SOUTHWARD AND TAKEN A MORE EASTERLY TRACK AND NOW EXTENDS FROM UVALDE SOUTH TO CARRIZO SPRINGS AS A BROKEN LINE OF STORMS. THE HRRR HAS BEEN THE MODEL WITH THE BEST HANDLE ON BOTH FEATURES. MOST OF THE OTHER MESOSCALE MODELS (TEXAS TECH WRF/ARM/NMM) ALL DO NOT HAVE THE REMNANTS OF THE MCS TO THE WEST. THE HRRR PUSHES THE THE MCS TO THE EAST AND CONTINUES TO WEAKEN IT WHILE MOVING THE LINE OF SHOWERS AND STORMS SOUTH WITH THE BOUNDARY. IT THEN SEEM TO DEVELOP A FEW MORE ISOLATED SHOWERS AND STORMS ALONG THE WEAK FRONT AS IT PUSHES TO THE SOUTH. THE MAJORITY OF THE CONVECTION WILL PUSH TO THE SOUTH AND EAST BY ABOUT 8 PM TONIGHT WITH ISOLATED ACTIVITY CONTINUING THROUGH ABOUT MIDNIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS...ESPECIALLY THOSE THAT ARE SLOWLY MOVING TO THE SOUTH. THE FLASH FLOOD WATCH CONTINUES ACROSS THE WHOLE AREA. RAINFALL AMOUNTS WILL AVERAGE AROUND AN INCH WITH HIGHER TOTALS OF TWO TO THREE INCHES POSSIBLE. IT IS SET TO EXPIRE AT 7 AM TOMORROW...BUT COULD POSSIBLY BE CANCELED EARLY ONCE STORMS PUSH OUT OF THE AREA TONIGHT. LATER SHIFTS WILL RE- EVALUATE AND MAKE CHANGES TO THE WATCH AS NEEDED. GLOBAL MODELS SHOW SHOWERS AND STORMS CONTINUING ACROSS THE COASTAL PLAINS LATE TONIGHT AND SUNDAY MORNING ALONG THE WEAK COLD FRONT AS IT CONTINUES TO PUSH SOUTH. WITH THE MOIST ENVIRONMENT AROUND THE AREA WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM THROUGHOUT THE AFTERNOON SUNDAY...BUT CHANCES REMAIN LOW. ONCE THE FRONT PUSHES WELL TO OUR SOUTH LATE SUNDAY THE LONG AWAITED DRYING TREND WILL BEGIN. SUNDAY NIGHT WILL BE MOSTLY CLEAR AND PLEASANT WITH LOWS ACROSS MUCH OF SOUTH CENTRAL TEXAS IN THE LOW TO MID 60S. LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER LEVEL PATTERN FOR MUCH OF NEXT WEEK WILL BE THE SAME AS A TROUGH OF LOW PRESSURE WILL DROP DOWN INTO THE SOUTHEAST UNITED STATES AND BECOME CUT OFF FROM THE FLOW. AT THE SAME TIME A RIDGE OF HIGH PRESSURE BUILDS OVER NORTHERN MEXICO AND THE SOUTHWEST U.S. THIS WILL KEEP SOUTH CENTRAL TEXAS IN NORTHWEST FLOW ALOFT AND KEEP THE AREA MOSTLY DRY. AN ISOLATED SHOWER OR THUNDERSTORM ALONG THE TEXAS SEA BREEZE LOOKS TO BE THE ONLY CHANCE FOR PRECIPITATION THROUGH THE END OF NEXT WEEK. SOUTH CENTRAL TEXAS WILL WELCOME THE FIRST WEEK OF JUNE AS A CHANCE TO DRY OUT FROM A VERY WET AND STORMY MONTH OF MAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 84 64 86 66 / 50 20 - 10 - AUSTIN BERGSTROM INTL AIRPORT 64 83 61 85 64 / 50 20 - 10 - NEW BRAUNFELS MUNI AIRPORT 67 85 64 87 66 / 50 30 - - - BURNET MUNI AIRPORT 64 81 62 84 65 / 40 20 - 10 - DEL RIO INTL AIRPORT 66 87 69 89 70 / 40 30 - 20 - GEORGETOWN MUNI AIRPORT 65 82 62 84 65 / 40 20 - - - HONDO MUNI AIRPORT 66 85 65 87 66 / 50 30 - 10 - SAN MARCOS MUNI AIRPORT 65 83 63 85 65 / 50 20 - - - LA GRANGE - FAYETTE REGIONAL 68 84 63 85 67 / 60 40 - 20 - SAN ANTONIO INTL AIRPORT 67 85 66 86 68 / 50 30 - 10 - STINSON MUNI AIRPORT 68 85 67 86 67 / 60 30 - 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 30, 4:43 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 443 PM CDT SAT MAY 30 2015 TXZ171>173-183>194-202>209-217>225-228-312145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 443 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING DUE TO STRONG STORMS AND THE FLOODING THREAT.
In the hours before
Local storm report, May 30, 4:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 3 NW LULING 29.71N 97.68W
05/30/2015 E0.88 INCH CALDWELL TX LAW ENFORCEMENT
PENNY TO NICKEL SIZE HAIL
&&
EVENT NUMBER EWX1500624
SBSLocal storm report, May 30, 5:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD FENTRESS 29.75N 97.77W
05/30/2015 CALDWELL TX LAW ENFORCEMENT
STATE PARK ROAD NEAR FENTRESS CLOSED DUE TO HIGH WATER.
ALSO... SHERRIFS OFFICE REPORTS NUMBEROUS ROAD CLOSURES
ACROSS THE COUNTY.
&&
EVENT NUMBER EWX1500625
SBSSpecial weather statement, May 30, 5:00 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT SAT MAY 30 2015
TXZ208-209-223-225-302245-
CALDWELL TX-GONZALES TX-LAVACA TX-FAYETTE TX-
500 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...SOUTHERN
FAYETTE...NORTHEASTERN GONZALES AND NORTHWESTERN LAVACA COUNTIES
UNTIL 545 PM CDT...
AT 500 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
PALMETO TO FAYETTEVILLE...AND MOVING SOUTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...LA GRANGE...SCHULENBURG...FLATONIA...MOULTON...WAELDER...
FAYETTEVILLE...MULDOON...CISTERN...MORAVIA...THOMPSONVILLE...
DUBINA...ELLINGER...ENGLE...REK HILL...AMMANNSVILLE...KOMENSKY...
FLOY...HOLMAN AND FREYBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2962 9687 2947 9741 2972 9761 2997 9665
2993 9659
TIME...MOT...LOC 2200Z 324DEG 6KT 2969 9749 2990 9668Local storm report, May 30, 5:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FLASH FLOOD 2 SSE HELOTES 29.54N 98.68W
05/30/2015 BEXAR TX DEPT OF HIGHWAYS
LESLIE ROAD AT BRAUN CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500626
SBSLocal storm report, May 30, 5:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD 7 NE BRACKETTVILLE 29.39N 100.33W
05/30/2015 KINNEY TX DEPT OF HIGHWAYS
SEVERAL LOW WATER CROSSINGS FLOODED ON RM 334
&&
EVENT NUMBER EWX1500627
SBSSpecial weather statement, May 30, 5:21 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SAT MAY 30 2015
TXZ220>225-302300-
GONZALES TX-DE WITT TX-ATASCOSA TX-WILSON TX-LAVACA TX-KARNES TX-
521 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEWITT...CENTRAL ATASCOSA...SOUTH
CENTRAL GONZALES...SOUTHERN LAVACA...KARNES AND SOUTHERN WILSON
COUNTIES UNTIL 600 PM CDT...
AT 521 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SPEAKS TO PLEASANTON...AND
MOVING SOUTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON...CUERO...JOURDANTON...KENEDY...POTEET...KARNES CITY...
YORKTOWN...POTH...CHRISTINE...CAMPBELLTON...KOSCIUSKO...RUNGE...FALLS
CITY...NORDHEIM...THOMASTON...GILLETT...EZZELL...SPEAKS...WESTHOFF
AND CESTOHOWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2879 9761 2871 9801 2879 9810 2864 9833
2865 9844 2903 9860 2934 9668 2929 9662
TIME...MOT...LOC 2221Z 321DEG 5KT 2927 9671 2899 9848The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:24 AM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Llano, Real, Val Verde | 51 min |
| May 30, 5:11 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more | 64 min |
| May 30, 9:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 30, 11:26 AM CDT | Areal Flood Advisory | EWX | Val Verde | 109 min |
| May 30, 11:26 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 64 min |
| May 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| May 30, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 30, 1:14 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 2 hr |
| May 30, 1:23 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 30, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 47 min |
| May 30, 2:15 PM CDT | Special Weather Statement | EWX | Bandera, Comal, Hays, Kendall | 45 min |
| May 30, 2:21 PM CDT | Special Weather Statement | EWX | Dimmit, Uvalde, Zavala | 54 min |
| May 30, 2:40 PM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 3 hr |
| May 30, 2:46 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more | 4 hr |
| May 30, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Hays, Kendall | 36 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 43 min |
| May 30, 3:39 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 4 hr |
| May 30, 3:43 PM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 30, 3:54 PM CDT | Special Weather Statement | EWX | Medina | 51 min |
| May 30, 3:59 PM CDT | Special Weather Statement | EWX | Bexar, Guadalupe | 61 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 49 min |
| May 30, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| May 30, 4:21 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 4 hr |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 39 min |
| May 30, 4:40 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 4 hr |
| May 30, 4:43 PM CDT | Special Weather Statement | EWX | Travis | 47 min |
| May 30, 4:53 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 30, 5:00 PM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| May 30, 5:21 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Karnes | 39 min |
| May 30, 5:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| May 30, 5:57 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 4 hr |
| May 30, 6:19 PM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.